It is currently Mon Aug 21, 2017 3:41 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Fri Oct 23, 2015 5:49 pm 
Offline
Power Poster
Power Poster

Joined: Sun Oct 18, 2015 8:25 pm
Posts: 42
Perhaps I missed it in the myriad postings on side effects, but does anyone else feel warm when they take Suboxone? I have my a/c set to 70 and my ears feel like they are on fire :oops: , and my whole upper body is warm... happens every time I take this stuff lately. At night, I set the a/c to 68 and have two fans on me just to stay cool. If I missed a thread on this, please feel free to redirect me :)


Top
 Profile  
 
PostPosted: Sat Oct 24, 2015 1:08 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hello, It happens to me too sometimes but I have attributed it to menopause. I do get the same "warmth" especially my ears, when I take certian antibiotics. I am interested to hear what others have to say on this topic! Enjoy your day!


Top
 Profile  
 
PostPosted: Sat Oct 24, 2015 2:17 pm 
Offline
Power Poster
Power Poster

Joined: Sun Oct 18, 2015 8:25 pm
Posts: 42
Thank you for replying - Im having that feeling right now. It's 70 here, and my ears are burning up and I want to turn the a/c on :/


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 24, 2015 10:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Side-effects related to perception of warmth and coldness aren't uncommon on Sub. Opiates are well known to mess with your internal thermostat. ie a feeling of warmth while on them, then intense cold / hot symptoms when you come off them.

Personally I feel much more sensitive to cold on Suboxone. This is especially noticeable swimming in the bay, or where the water is cold. A little while ago I jumped into the cold water in the bay and I was literally in shock from the temperature, while my friend who wasn't on Sub seemed to manage okay.


Top
 Profile  
 
PostPosted: Thu Nov 26, 2015 2:57 am 
Offline
One Month or More
One Month or More

Joined: Sun Nov 15, 2015 12:43 pm
Posts: 38
Yes yes yes! Although, I don't think it's uncommon for any time of opiate. I used to sweat a lot, especially in the beginning of my addiction. And I always used to be the one who was "cold". While I didnt sweat from the Suboxone, I became very sensitive to heat. I recently switched to Subutex and find my face gets flushed following a dose.


Top
 Profile  
 
PostPosted: Thu Mar 10, 2016 5:01 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 26, 2016 12:20 pm
Posts: 44
Location: Toledo, OH
I am always hot. ALWAYS. And I sweat A LOT. I know the suboxone is a factor because the same thing happened when I was on it a few years ago. My face is always flushed, very rosy red cheeks and red/pink face all the time, my face always feels like its burning up. Even in the shower I have to just let cold water hit it for awhile because it feels so good. I am hot in weather that everyone else seems to tolerate just fine. My boyfriend always has 2 blankets on him because I like our home to be cool in order for me to be comfortable. And the sweating is VERY embarrassing. Like im not kidding in the summer It's pretty gross mixed with high 80s and sticky humid air. But trading active addiction for a few annoying side effects seems like a pretty fair trade. I'm grateful to be on suboxone. Many people are dying to get a spot in with a sub doc. So anyone who feels hot, sweaty or flushed...You're not alone! Sweating is one of suboxones main side effects and I believe feeling warm or flushed factors into there too. Just make sure to drink lots of water if you're a sweater like me :D

_________________
"Though no one can go back and make a brand new start, Anyone can start from now and make a brand new ending." -Unknown


Top
 Profile  
 
PostPosted: Thu Mar 10, 2016 9:20 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
I hear about 'the sweats' more than any other side effect. It happens with all opioids; I remember the sweat pouring off me in my using days as I worked on things in the garage, when it was probably 65 degrees. People find relief sometimes by doing something that would normally induce a 'chill'-- like touching a cold can of soda to the neck, or running cold water over the backs of your hands. Some people carry a damp cloth in their back pockets, to pat their foreheads when the hot flash first starts.


Top
 Profile  
 
PostPosted: Sat Mar 12, 2016 10:39 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Yep, insane heat comes out of my lower back. Is much better than when I was on methadone though, water poured off my face and scalp while doing my clients hair and it was real embarrassing. Lol I remember cutting my doctor's hair one time (yes sub doc) and I was dropping sweat no way to hide it. Shortly after that he demanded I switch to suboxone immediately which was our goal anyway, didn't know if that day played a key factor. In the end I'm so grateful he pushed me. So I can definitely handle warm lower back over sweat any day.

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Sat Mar 12, 2016 12:44 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I have a friend on methadone and he has to carry a towel around with him because he sweats so much! I always feel bad for him about that. I don't know that he would ever be able to switch to suboxone though. He was in a motorcycle accident years ago that left him with a broken back and pelvis.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
   
PostPosted: Sun Mar 13, 2016 11:17 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2310
Location: Tennessee
Pugmommy u cut ur sub dr's hair? That's awesome!!! :)

_________________
Jennifer


Top
 Profile  
 
PostPosted: Sun Mar 20, 2016 3:08 pm 
Offline
Average Poster
Average Poster

Joined: Fri Mar 18, 2016 1:25 pm
Posts: 9
A few hours after dose i get really warm and can go outside and not be cold


Top
 Profile  
 
PostPosted: Tue May 17, 2016 6:29 pm 
Offline
Average Poster
Average Poster

Joined: Tue May 17, 2016 6:14 pm
Posts: 5
Subs definitely contribute to me feeling warmer, but I always blamed the vyvanse I take for sweating. Interesting.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group